Alert archive / Colorado / Freeze Warnings in 2014
Freeze Warning 4, NWS Pueblo, CO
NWS Pueblo, CO issued this freeze warning at May 13, 2014, 2:46 PM MDT for 13 counties in Colorado. It took effect at May 14, 2014, 12:00 AM MDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 13, 2014, 2:46 PM MDT (20:46 UTC)
- In effect from
- May 14, 2014, 12:00 AM MDT
- Expired
- May 14, 2014, 7:00 AM MDT
- In force
- 7 hr
- Issued by
- NWS Pueblo, CO
Counties Baca County, CO, Bent County, CO, Crowley County, CO, Custer County, CO, El Paso County, CO, Fremont County, CO, Huerfano County, CO, Kiowa County, CO, Las Animas County, CO, Otero County, CO, Prowers County, CO, Pueblo County, CO, Teller County, CO
The radar
The Pueblo radar (KPUX), 42 km from the middle of the area, began a volume at 20:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 8.8 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1332 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- -62 m²/s²
- 0-3 km storm-relative helicity
- -48 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
274 WWUS75 KPUB 132046 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 246 PM MDT TUE MAY 13 2014 COZ083>089-093>099-140500- /O.UPG.KPUB.FZ.A.0001.140514T0600Z-140514T1400Z/ /O.NEW.KPUB.FZ.W.0004.140514T0600Z-140514T1300Z/ CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- INCLUDING...CANON CITY...PENROSE...BLACK FOREST... AIR FORCE ACADEMY...COLORADO SPRINGS...PUEBLO...WALSENBURG... TRINIDAD...ORDWAY...OLNEY SPRINGS...LA JUNTA...ROCKY FORD... BRANSON...KIM...EADS...SHERIDAN LAKE...LAS ANIMAS...LAMAR... SPRINGFIELD...WALSH 246 PM MDT TUE MAY 13 2014 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM MDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM MDT WEDNESDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * LOCATION...THE I-25 CORRIDOR...EASTERN FREMONT COUNTY...AND ALL OF THE SOUTHEAST PLAINS. * TEMPERATURE...UPPER 20S TO LOWER 30S. * IMPACT...TENDER VEGETATION SHOULD BE BROUGHT INDOORS. EXPOSED IRRIGATION SYSTEMS COULD FREEZE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
4 follow-up statements
238 WWUS75 KPUB 132328 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 528 PM MDT TUE MAY 13 2014 COZ083>089-093>099-141200- /O.CON.KPUB.FZ.W.0004.140514T0600Z-140514T1300Z/ CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- INCLUDING...CANON CITY...PENROSE...BLACK FOREST... AIR FORCE ACADEMY...COLORADO SPRINGS...PUEBLO...WALSENBURG... TRINIDAD...ORDWAY...OLNEY SPRINGS...LA JUNTA...ROCKY FORD... BRANSON...KIM...EADS...SHERIDAN LAKE...LAS ANIMAS...LAMAR... SPRINGFIELD...WALSH 528 PM MDT TUE MAY 13 2014 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 7 AM MDT WEDNESDAY... * LOCATION...THE I-25 CORRIDOR...EASTERN FREMONT COUNTY...AND ALL OF THE SOUTHEASTERN COLORADO PLAINS. * TEMPERATURE...UPPER 20S TO LOWER 30S. * IMPACT...TENDER VEGETATION SHOULD BE BROUGHT INDOORS. EXPOSED IRRIGATION SYSTEMS COULD FREEZE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
963 WWUS75 KPUB 140537 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 1137 PM MDT TUE MAY 13 2014 COZ083>089-093>099-141300- /O.CON.KPUB.FZ.W.0004.140514T0600Z-140514T1300Z/ CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- INCLUDING...CANON CITY...PENROSE...BLACK FOREST... AIR FORCE ACADEMY...COLORADO SPRINGS...PUEBLO...WALSENBURG... TRINIDAD...ORDWAY...OLNEY SPRINGS...LA JUNTA...ROCKY FORD... BRANSON...KIM...EADS...SHERIDAN LAKE...LAS ANIMAS...LAMAR... SPRINGFIELD...WALSH 1137 PM MDT TUE MAY 13 2014 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 7 AM MDT WEDNESDAY... * LOCATION...THE I-25 CORRIDOR...EASTERN FREMONT COUNTY...AND ALL OF THE SOUTHEASTERN COLORADO PLAINS. * TEMPERATURE...UPPER 20S TO LOWER 30S. * IMPACT...TENDER VEGETATION SHOULD BE BROUGHT INDOORS. EXPOSED IRRIGATION SYSTEMS COULD FREEZE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
881 WWUS75 KPUB 140954 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 354 AM MDT WED MAY 14 2014 COZ083>089-093>099-141300- /O.CON.KPUB.FZ.W.0004.000000T0000Z-140514T1300Z/ CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- INCLUDING...CANON CITY...PENROSE...BLACK FOREST... AIR FORCE ACADEMY...COLORADO SPRINGS...PUEBLO...WALSENBURG... TRINIDAD...ORDWAY...OLNEY SPRINGS...LA JUNTA...ROCKY FORD... BRANSON...KIM...EADS...SHERIDAN LAKE...LAS ANIMAS...LAMAR... SPRINGFIELD...WALSH 354 AM MDT WED MAY 14 2014 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 7 AM MDT THIS MORNING... * LOCATION...THE I-25 CORRIDOR...EASTERN FREMONT COUNTY...AND ALL OF THE SOUTHEASTERN COLORADO PLAINS. * TEMPERATURE...UPPER 20S TO LOWER 30S. * IMPACT...TENDER VEGETATION SHOULD BE BROUGHT INDOORS. EXPOSED IRRIGATION SYSTEMS COULD FREEZE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
598 WWUS75 KPUB 141248 NPWPUB URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 648 AM MDT WED MAY 14 2014 COZ083>089-093>099-141400- /O.EXP.KPUB.FZ.W.0004.000000T0000Z-140514T1300Z/ CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- INCLUDING...CANON CITY...PENROSE...BLACK FOREST... AIR FORCE ACADEMY...COLORADO SPRINGS...PUEBLO...WALSENBURG... TRINIDAD...ORDWAY...OLNEY SPRINGS...LA JUNTA...ROCKY FORD... BRANSON...KIM...EADS...SHERIDAN LAKE...LAS ANIMAS...LAMAR... SPRINGFIELD...WALSH 648 AM MDT WED MAY 14 2014 ...FREEZE WARNING WILL EXPIRE AT 7 AM MDT THIS MORNING... WIDESPREAD TEMPERATURES IN THE UPPER 20S TO LOWER 30S WILL WARM QUICKLY THIS MORNING ACROSS THE EASTERN PLAINS. $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this freeze warning went out at May 13, 11:56 AM MDT, 2 hours 50 minutes earlier.
Area forecast discussion, May 13, 11:56 AM MDT, 2 hours 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 1156 AM MDT TUE MAY 13 2014 .UPDATE... ISSUED AT 1025 AM MDT TUE MAY 13 2014 UPDATE TO ADD SOME ISOLATED POPS TO THE SOUTHERN I-25 CORRIDOR FOR LATE THIS MORNING AND EARLY THIS AFTERNOON AS SOME VERY LIGHT SNOW SHOWERS HAVE DEVELOPED IN THIS AREA. -PJC UPDATE ISSUED AT 824 AM MDT TUE MAY 13 2014 UPDATED TO EXPIRE THE FREEZE WARNING FOR THE EASTERN PLAINS AND I-25 CORRIDOR. NO OTHER CHANGES ATTM. -PJC UPDATE ISSUED AT 605 AM MDT TUE MAY 13 2014 UPDATED TO EXPIRE THE WINTER WEATHER HIGHLIGHTS FOR THE CONTINENTAL DIVIDE THIS MORNING. SNOW WILL CONTINUE TO TAPER OFF THROUGH 8 AM ALONG THE CONTINENTAL DIVIDE...BEFORE SHOWERS ONCE AGAIN DEVELOP FOR THE AFTERNOON. PERIODS OF LIGHT SNOW ARE POSSIBLE WITH AN ADDITIONAL INCH OR TWO OF ACCUMULATION POSSIBLE THROUGH THE AFTERNOON. NO OTHER CHANGES AT THIS TIME. MOZLEY && .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 339 AM MDT TUE MAY 13 2014 CURRENTLY...AN UPPER LEVEL LOW CENTERED OVER SOUTH CENTRAL COLORADO IS PRODUCING MODERATE TO HEAVY SNOWFALL ALONG THE LA GARITA AND SAN JUAN RANGES EARLY THIS MORNING. LIGHT SNOW HAS BEEN FALLING OVER THE EASTERN MOUNTAINS AND SAN LUIS VALLEY A WELL. WINDS HAVE REMAINED ELEVATED ACROSS THE EASTERN PLAINS AND CLOUDS HAVE SPREAD ACROSS REGION. THIS HAS HELPED KEEP THE OVERNIGHT LOWS IN THE MID 30S...WITH SO FAR THE ONLY AREA SEEING FREEZING TEMPERATURES BEING EL PASO COUNTY. A COUPLE OF MORE DEGREES OF COOLING ARE POSSIBLE WITH A FEW LOW LYING AREAS SEEING TEMPERATURES NEAR FREEZING THROUGH SUNRISE. TODAY...THE UPPER LEVEL LOW WILL TRACK SOUTHEAST INTO NEW MEXICO THROUGH THE MID MORNING HOURS. EXPECT THE HEAVY TO MODERATE SNOW TO CONTINUE OVER THE SAN JUAN RANGE THROUGH AROUND 8 AM AS THE SYSTEM PUSHES SOUTH. AN ADDITIONAL 2 TO 4 INCHES ARE POSSIBLE THIS MORNING OVER THE SAN JUAN RANGE...WHILE THE REST OF THE MOUNTAIN AREAS SEE ONLY AN ADDITIONAL INCH OR TWO. AS THE UPPER SYSTEM MOVES SOUTH INTO NEW MEXICO...BROAD NORTHWEST FLOW WILL MOVE ACROSS ALL OF SOUTHERN COLORADO. WEAK ENERGY IN THE FLOW WILL HELP TRIGGER ISOLATED TO SCATTERED SHOWER ACTIVITY OVER THE MOUNTAINS FOR THIS AFTERNOON AFTER A BRIEF LULL IN ACTIVITY THROUGH THE MID MORNING HOURS. MOUNTAIN AREAS MY SEE AN INCH OR TWO OF ADDITIONAL SNOWFALL THIS AFTERNOON OUT OF THE SHOWER ACTIVITY. TEMPERATURES WILL REMAIN COOL ACROSS THE PLAINS FOR THIS AFTERNOON. HIGHS WILL WARM INTO THE LOWER TO MID 50S FOR MUCH OF THE PLAINS. TONIGHT...NORTHWEST FLOW WILL CONTINUE ACROSS THE REGION INTO WEDNESDAY MORNING. MODELS ALL IN AGREEMENT THAT THE SHOWER ACTIVITY ACROSS THE REGION WILL DISSIPATE THROUGH MIDNIGHT...WITH DRY CONDITIONS DURING THE LATE NIGHT HOURS. CLEARING SKIES AND LIGHTER SURFACE WINDS WILL HELP TEMPERATURES FALL INTO THE LOWER TO MID 30S FOR MUCH OF THE EASTERN PLAINS TONIGHT. THOSE WITH SENSITIVE OUTDOOR PLANTS SHOULD TAKE PRECAUTIONS TO PROTECT THEIR PROPERTY. MOZLEY .LONG TERM...(WEDNESDAY THROUGH MONDAY) ISSUED AT 339 AM MDT TUE MAY 13 2014 ...COOL AND UNSETTLED NEXT FEW DAYS THEN MILDER WITH INCREASING MOISTURE LATE FRIDAY THROUGH THE WEEKEND... A WARMUP WILL GET UNDERWAY WEDNESDAY THROUGH FRIDAY BUT PROGRESS WILL BE SLOW AS NORTHWEST FLOW ALOFT BRINGS INTERMITTENT DISTURBANCES THROUGH EACH DAY. THIS WILL TEND TO BRING RENEWED SURGES OF COOL AIR SOUTH THROUGH THE REGION IN ADDITION TO RENEWED CHANCES FOR PRECIPITATION EACH AFTERNOON AND EVENING...MAINLY OVER THE MOUNTAINS...BUT ALSO OVER THE LOWER ELEVATIONS AT TIMES. REALLY NOTHING TOO WIDESPREAD...BUT HIT OR MISS ACTIVITY. WILL LIKELY BE LOOKING AT A FREEZE EARLY WEDNESDAY MORNING...AND POSSIBLY STILL A LIGHT FREEZE IN SOME AREAS THURSDAY MORNING. FROM LATE FRIDAY THROUGH THE WEEKEND...THE PATTERN WILL REMAIN UNSETTLED...BUT IT WILL START TO TRANSITION FROM A COOL...LOW MOISTURE CONTENT ENVIRONMENT TO A MILDER...HIGHER MOISTURE CONTENT ENVIRONMENT. THE MAIN IMPLICATION HERE IS THAT WE WILL SEE BETTER THUNDERSTORM CHANCES AND GREATER POTENTIAL FOR HEAVY RAIN. A DISTURBANCE MOVING THROUGH FRIDAY AFTERNOON AND EVENING WILL START THE TRANSITION. SURFACE DEWPOINTS START OUT IN THE 20S AND 30S EARLY IN THE DAY FRIDAY...BUT THEN RISE UP INTO THE 40S ACROSS THE PLAINS FRIDAY EVENING FOLLOWING PASSAGE OF A BOUNDARY. THE PATTERN CHANGE CONTINUES SATURDAY EVENING WITH A CONTINUED INFLUX OF MORE 40 TO NEAR 50 DEGREE DEWPOINT AIR ACROSS THE PLAINS. BY SUNDAY AFTERNOON...SOUTHWEST FLOW ALOFT INCREASES OVER THE AREA AHEAD OF AN APPROACHING TROUGH OVER THE WESTERN UNITED STATES. WHILE THE SOUTHWEST FLOW DOES TEND TO DRY OUT MOST OF THE AREA...IT ALSO ACTS TO SET UP A POSSIBLE DRY LINE ACROSS THE FAR EASTERN PLAINS...IN TRUE SUMMERTIME FASHION. IF THE GFS40 WAS A PERFECT MODEL... DEWPOINTS WOULD RANGE FROM 15 OVER SPRINGFIELD TO ABOUT 50 OVER HOLLY AT 00Z MONDAY. THIS WOULD DEFINITELY CHANGE THE LANDSCAPE OF THINGS...INTRODUCING THE THREAT OF TRUE SEVERE WEATHER ALONG THE DRY LINE. CURRENTLY...THE GFS40 HAS THE DRYLINE STILL OVER THE FAR EASTERN COLORADO PLAINS AT 18Z MONDAY...BUT THEN FLUSHES IT ALL QUICKLY EASTWARD IN THE AFTERNOON AS THE WESTERN UNITED STATES TROUGH CONTINUES TO ADVANCE. IT'S A LITTLE HARD TO PIN DOWN ALL THE DETAILS RIGHT NOW BUT A PATTERN CHANGE TO A MORE TYPICAL MID TO LATE MAY CONVECTIVE REGIME SEEMS TO BE IN THE WORKS. TIME TO REALLY START GEARING UP FOR SEVERE WEATHER...INCLUDING BURN SCAR FLASH FLOOD POTENTIAL...OVER THE WEEKEND AND INTO NEXT WEEK. LW && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON) ISSUED AT 1151 AM MDT TUE MAY 13 2014 VFR CONDITIONS ARE EXPECTED AT KALS...KCOS...AND KPUB THROUGH 18Z WEDNESDAY. AT KCOS...NORTH WINDS WILL REMAIN BREEZY UNTIL TONIGHT WITH GUSTS UP TO 25KTS EXPECTED. VERY LIGHT SNOW AND RAIN SHOWERS WILL BE IN THE VICINITY OF KCOS AND KPUB UNTIL TONIGHT. NO ACCUMULATIONS ARE EXPECTED FROM THESE LIGHT SHOWERS.WINDS WILL REMAIN RELATIVELY LIGHT AT KALS AND KPUB THROUGH TOMORROW. -PJC && .PUB WATCHES/WARNINGS/ADVISORIES... FREEZE WATCH FROM LATE TONIGHT THROUGH WEDNESDAY MORNING FOR COZ083>089-093>099. && UPDATE...PJC SHORT TERM...MOZLEY LONG TERM...LW AVIATION...PJC
Hazardous weather outlook, May 13, 11:39 AM MDT, 3 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1139 AM MDT TUE MAY 13 2014 COZ058>089-093>099-141745- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1139 AM MDT TUE MAY 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT LIGHT SNOW SHOWERS ARE FORECAST TO CONTINUE ACROSS THE MOUNTAIN AREAS THROUGH EARLY THIS EVENING. AN ADDITIONAL INCH OR TWO OF ACCUMULATION IS POSSIBLE BEFORE THE SNOW SHOWERS COME TO AN END. FREEZING TEMPERATURES WILL OCCUR OVER THE PLAINS TONIGHT. TEMPERATURES WILL RANGE FROM THE MID 20S TO LOWER 30S. FRAGILE VEGETATION...ALONG WITH SPRINKLER SYSTEMS...SHOULD BE PROTECTED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY A FEW AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS ARE EXPECTED OVER SOUTHERN COLORADO ON WEDNESDAY AND THURSDAY. IN THE MOUNTAINS...THE SHOWERS WILL GENERALLY FALL AS SNOW ABOVE 8000 FEET WITH LOCAL ACCUMULATIONS OF AN INCH OR TWO POSSIBLE. THE PRIMARY THREAT ASSOCIATED WITH ANY THUNDERSTORMS WILL BE LIGHTNING. LATE FRIDAY THROUGH THE WEEKEND...A WARMER AIRMASS WILL SPREAD OVER THE REGION AS A DRY LINE TRIES TO FORM OVER THE FAR EASTERN COLORADO PLAINS. THIS COULD RESULT IN A FEW STRONG TO SEVERE STORMS OVER THE PLAINS IF ENOUGH MOISTURE CONVERGENCE CAN TAKE PLACE. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE ACROSS ALL OF THE MOUNTAINS THROUGH THIS EVENING. 81/31
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 13, 4:01 AM MDT | Freeze Watch | PUB | Baca, Bent, Crowley, Custer, El Paso, Fremont and 7 more | 11 hr |
Nearby
Freeze Warnings in Colorado, 2014Every freeze warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.